On the unification of generalized Hermite and Laguerre polynomials.

J. P. Singhal; C. M. Joshi

Revista Matemática Hispanoamericana (1982)

  • Volume: 42, Issue: 1-2-3, page 82-89
  • ISSN: 0373-0999

How to cite

top

Singhal, J. P., and Joshi, C. M.. "On the unification of generalized Hermite and Laguerre polynomials.." Revista Matemática Hispanoamericana 42.1-2-3 (1982): 82-89. <http://eudml.org/doc/39805>.

@article{Singhal1982,
author = {Singhal, J. P., Joshi, C. M.},
journal = {Revista Matemática Hispanoamericana},
keywords = {Polinomios ortogonales; Polinomios de Laguerre; Polinomios de Hermite; generalized Hermite and Laguerre polynomials; operational formulas},
language = {eng},
number = {1-2-3},
pages = {82-89},
title = {On the unification of generalized Hermite and Laguerre polynomials.},
url = {http://eudml.org/doc/39805},
volume = {42},
year = {1982},
}

TY - JOUR
AU - Singhal, J. P.
AU - Joshi, C. M.
TI - On the unification of generalized Hermite and Laguerre polynomials.
JO - Revista Matemática Hispanoamericana
PY - 1982
VL - 42
IS - 1-2-3
SP - 82
EP - 89
LA - eng
KW - Polinomios ortogonales; Polinomios de Laguerre; Polinomios de Hermite; generalized Hermite and Laguerre polynomials; operational formulas
UR - http://eudml.org/doc/39805
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.